BibTeX record journals/mor/PerryW13

download as .bib file

@article{DBLP:journals/mor/PerryW13,
  author    = {Ohad Perry and
               Ward Whitt},
  title     = {A Fluid Limit for an Overloaded {X} Model via a Stochastic Averaging
               Principle},
  journal   = {Math. Oper. Res.},
  volume    = {38},
  number    = {2},
  pages     = {294--349},
  year      = {2013},
  url       = {https://doi.org/10.1287/moor.1120.0572},
  doi       = {10.1287/moor.1120.0572},
  timestamp = {Sun, 28 May 2017 13:24:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/PerryW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics